A fine hierarchy of partition cardinals

F. Drake

Fundamenta Mathematicae (1974)

  • Volume: 81, Issue: 3, page 271-277
  • ISSN: 0016-2736

How to cite

top

Drake, F.. "A fine hierarchy of partition cardinals." Fundamenta Mathematicae 81.3 (1974): 271-277. <http://eudml.org/doc/214644>.

@article{Drake1974,
author = {Drake, F.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {271-277},
title = {A fine hierarchy of partition cardinals},
url = {http://eudml.org/doc/214644},
volume = {81},
year = {1974},
}

TY - JOUR
AU - Drake, F.
TI - A fine hierarchy of partition cardinals
JO - Fundamenta Mathematicae
PY - 1974
VL - 81
IS - 3
SP - 271
EP - 277
LA - eng
UR - http://eudml.org/doc/214644
ER -

NotesEmbed ?

top

You must be logged in to post comments.